# SDR R61A2020032430446

- Difficulty date: March 4, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: CH17165056601
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUSPECTED CRACK ON RIB 11 RH HORIZONTAL STABILIZER. COMPLIED WITH EO 170EO-55-10-0004_1. LEFT AND RIGHT HSTAB RIB 10A, 11A & 12A REPLACEMENTS."
